Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A colored operad for string link infection

John Burke and Robin Koytcheff

Algebraic & Geometric Topology 15 (2015) 3371–3408
Bibliography
1 R Blair, J Burke, R Koytcheff, A prime decomposition theorem for the $2$–string link monoid, J. Knot Theory Ramifications 24 (2015) MR3334658
2 R Budney, Little cubes and long knots, Topology 46 (2007) 1 MR2288724
3 R Budney, Topology of knot spaces in dimension $3$, Proc. Lond. Math. Soc. 101 (2010) 477 MR2679699
4 R Budney, An operad for splicing, J. Topol. 5 (2012) 945 MR3001316
5 J Cerf, Sur les difféomorphismes de la sphère de dimension trois $(\Gamma _{4}=0)$, Lecture Notes in Mathematics 53, Springer (1968) MR0229250
6 D Cimasoni, Slicing Bing doubles, Algebr. Geom. Topol. 6 (2006) 2395 MR2286030
7 T D Cochran, Noncommutative knot theory, Algebr. Geom. Topol. 4 (2004) 347 MR2077670
8 T Cochran, S Friedl, P Teichner, New constructions of slice links, Comment. Math. Helv. 84 (2009) 617 MR2507256
9 T D Cochran, S Harvey, C Leidy, Primary decomposition and the fractal nature of knot concordance, Math. Ann. 351 (2011) 443 MR2836668
10 T D Cochran, K E Orr, Homology boundary links and Blanchfield forms: Concordance classification and new tangle-theoretic constructions, Topology 33 (1994) 397 MR1286923
11 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. 157 (2003) 433 MR1973052
12 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
13 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational Problems in Abstract Algebra" (editor J Leech), Pergamon (1970) 329 MR0258014
14 P M Gilmer, Slice knots in $S^{3}$, Quart. J. Math. Oxford Ser. 34 (1983) 305 MR711523
15 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
16 S L Harvey, Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group, Geom. Topol. 12 (2008) 387 MR2390349
17 A Hatcher, Homeomorphisms of sufficiently large $P^{2}$–irreducible $3$–manifolds, Topology 15 (1976) 343 MR0420620
18 A E Hatcher, A proof of the Smale conjecture, $\mathrm{Diff}(S^{3})\simeq \mathrm{O}(4)$, Ann. of Math. 117 (1983) 553 MR701256
19 M W Hirsch, Differential topology, Graduate Texts in Mathematics 33, Springer (1976) MR0448362
20 V F R Jones, Planar algebras, I, preprint (1999) arXiv:math/9909027
21 J Y Le Dimet, Cobordisme d'enlacements de disques, Mém. Soc. Math. France 32, Soc. Math. France (1988) MR971415
22 C Livingston, A survey of classical knot concordance, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 319 MR2179265
23 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Mathematical Surveys and Monographs 96, Amer. Math. Soc. (2002) MR1898414
24 J P May, The geometry of iterated loop spaces, Lecture Notes in Mathematics 271, Springer (1972) MR0420610
25 J E McClure, J H Smith, Operads and cosimplicial objects: An introduction, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer (2004) 133 MR2061854